MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS RETRIEVAL BASKET; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

BOSTON SCIENTIFIC CORPORATION SPYGLASS RETRIEVAL BASKET; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number M00546550
Medical Device Problem Codes Difficult to Open or Close (2921); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyglass retrieval basket was used in the bile duct on a stone retrieval procedure performed on (b)(6) 2021.During the procedure, the spybasket basket failed to open.The procedure was not completed since it was taking longer than expected.The physician decided to retrieve the stone at a later date.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
SPYGLASS RETRIEVAL BASKET
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13095335
Report Number3005099803-2021-07852
Device Sequence Number19847271
Product Code PTS
UDI-Device Identifier08714729965886
UDI-Public08714729965886
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model NumberM00546550
Device Lot Number0027614735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown